# SDR AU980013

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech G35
- Engine: Cont E2258
- Propeller: Beech 215107
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Faulty
- Location: Main Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN FUEL CAPS (2OFF) FAULTY.
